# SDR AALA20090813SFO01

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 57,327 hours, 24,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - CREW DESCRIBED POPPING SOUND COMING FROM THE FORWARD CABIN DOOR AREA.  EMERGENCY DECLARED, RETURNED TO SFO WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE SOUND AND FOUND POPPING SOUND COMING FROM FORWARD EDGE OF LEFT NUMBER ONE DOOR AREA JUST FORWARD OF WINDOW ON THE DOOR.  FOUND THERE WAS A PROBLEM WITH HOW THE DOOR CLOSED.  REPLACED 13 OF 16 DOOR STOPS DUE TO UNUSUAL WEAR AND REPLACED THE ROD FOR THE AIRSTAIR INTERLOCK DUE TO IT BEING BROKEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
